MathSciNet Relay Station
MathSciNet bibliographic data
MR73085 62.0X
Simon, Herbert A. On a class of skew distribution functions. Biometrika 42 (1955), 425–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement